Hi, i increased my dose of Nort from 90mg approx 2 weeks ago and Im sure I am feeling a touch dizzier. Has anyone increased their dose of Nort and felt dizzier or could this be a side effect of the drug that eventually levels out?
I have never had to go that high with Nortriptyline but dizziness could definitely could be a side effect of the drug. Are you strictly on the diet and are you trying to avoid other triggers? Too much exercise, too long at the computer, too much sun or heat, too much head motion and nerve stimulation from loud talking, flourescent lights etc. can really interfere with drug success. Hopefully you are committed to following the whole program for now. When things are better for you, then you can ease up a little. Good luck. (www.vertigotalesandtastes.blogspot.com)
Thanks for the reply. Ive noticed I am on a high dose compared to most on this site which is a worry! I am quite strict with the diet, no citrus,caffeine,msg,chocolate,alcohol etc. go to bed around the same time every night, walk the dog every day, avoid stress if I can. This condition is unpredictable! I will carry on for now and hopefully speak to Dr S soon. Its comforting to know that other people can relate to what you are going through as sometimes I feel friends think I am exaggerating my symptoms.
It definitely is. For what its worth, amitriptyline, another tricyclic, can make you dizzier on doses higher than your therapeutic optimal level.
I’ve never conquered all the symptoms all of the time with my medicine, but it definitely improves matters significantly.
I read one doctor saying 'improving things 50% is a good outcome". I’ve done far better than that.
Personally, I struggled with dizziness when going from 10mg to 20mg. Two weeks into the higher dose and I gave up on the drug. Too tough for me!
One more thing to consider: I found that Ice cream (even vanilla Natural Breyers) and Frozen Yogurt too often was a trigger for me. I was told many years ago that I am sensitive to milk products - the ones nearest to milk. They cause stuffy nose and full sinus’ and I believe that has an effect on my vertigo. I notice that 1/2 ounce of cheddar or Swiss on occasion is not a problem but ice cream 3 times in a week or one very large portion is an issue. You might want to view my article on “Comparing the Diets” as many others feel allergy is a trigger for them. The Hydrops diet is very similar to the headache diet and maybe something else is bothering you. Just a thought. (www.vertigotalesandtastes.blogspot.com)